It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I took fosamax for about 15 months. my whole body started aching, one area at a time until I could scarely move. I was nearly debilitate. I finally realized that it was the fosamax. I have not taken it for a little over 3 months now, and still have bouts of pain in various limbs. today my hip bones were so sore I had to hobble around, and all last week I had a terrible pain in the center of my back. but everyday the pain is getting a little less severe. I think the drug companies and doctors are too eager to prescribe pills that are not totally safe. I feel like women are being test subjects.
My concern for anyone taking fosamax is what the future may hold. are your bones going to be so brittle that they would break easier than if you had left them alone? and how can dead bone heal itself in the event of a break? I feel like I was being poisoned for 15 months. Please use caution sisters.
I did try a product called ezorb, which is calcium aspartate anhydrous, however I developed a bladder infection after just 1-1/2 days use. I checked out some info on the internet and apparently aspartate can cause bladder problems. the company insists that there is nothing in the Ezorb that would harm me, but hey, I know my body. so again use caution. sounds like that is not the answer either. keep me posted is anyone else had similar problems.





All times are GMT -7. The time now is 03:04 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!